MathSciNet Relay Station
MathSciNet bibliographic data
MR1836919 (2002e:11104) 11K45 (11T99 65C10)
Niederreiter, Harald; Shparlinski, Igor E. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001), no. 236, 1569–1574 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement